Rescaled voter models converge to super-Brownian motion


Journal Article

We show that a sequence of voter models, suitably rescaled in space and time, converges weakly to super-Brownian motion. The result includes both nearest neighbor and longer range voter models and complements a limit theorem of Mueller and Tribe in one dimension.

Full Text

Duke Authors

Cited Authors

  • Cox, JT; Durrett, R; Perkins, EA

Published Date

  • January 1, 2000

Published In

Volume / Issue

  • 28 / 1

Start / End Page

  • 185 - 234

International Standard Serial Number (ISSN)

  • 0091-1798

Digital Object Identifier (DOI)

  • 10.1214/aop/1019160117

Citation Source

  • Scopus